• krissy1974 krissy1974
    June 17, 2009
    is it safe to take neurontin with vyvanse
    krissy1974 krissy1974
    June 17, 2009

    i was diagnosed with manic depression at 14 and have been taking med after med.  i am in recovery so i refuse to take anything addictive.  for years i was loaded down with addictive meds for years, no more.  anyways, i was also diagnosed with borderline personality disorder, and panic/high anxiety disorder.  i think that i am experiencing my first bout of mania, like severe mania, in a long time.  my thoughts are racing.  i cant get my words out correctly.  i am stuttering, forget what i am saying in mid conversation, cannot do my job at work.  cannot concentrate, sleep, eat, and am spending money, talking fast, and have an super high sex drive(higher than normal).  i know the signs for i have had them so often growing up, and in my twenties as well.  i am on vyvanse which was helping, along with depakote.  they had me on 2500mg of depakote, but for some reason lowered it to 500.  now they put me on neurontin due to my panic attacks and inability to work.  does neurontin interact with my other meds or do you think that this is simply a manic episode that will hopefully not spin out of control.  if its the latter at least i know that it wont last.  i just dont know if i will survive if it gets any worse cause i get so careless and do so many bad things.  i pray that somebody will help.  my doctor is not in the office for the next week

     

    READ MORE

FROM OUR EXPERTS

  • Eileen Bailey
    Health Guide
    June 17, 2009
    Eileen Bailey
    Health Guide
    June 17, 2009

    Krissy

     

    Thank you for your question.

     

    Neurontin is not listed as one of the medications that may cause interactions with Vyvanse, however, that does not mean there is no possibility of an interaction. Since your doctor is not currently available, you can discuss this with your pharmacist. He or she would know about possible interactions and what symptoms may be caused by interactions.

     

    I would also imagine that your doctor has another doctor that would be available for emergency situations while he is away. You may want to contact that doctor and request to be seen before your situation becomes worse.

     

    Eileen


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.